Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publications


2021 | Journal Article | IST-REx-ID: 9317 | OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” Discrete and Computational Geometry. Springer Nature, 2021.
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 7960 | OA
G. Kalai and Z. Patakova, “Intersection patterns of planar sets,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 304–323, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7962 | OA
J. Pach, B. Reed, and Y. Yuditsky, “Almost all string graphs are intersection graphs of plane convex sets,” Discrete and Computational Geometry, vol. 63, no. 4. Springer Nature, pp. 888–917, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8323 | OA
J. Pach, “A farewell to Ricky Pollack,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 571–574, 2020.
View | DOI | Download None (ext.)
 

2020 | Journal Article | IST-REx-ID: 8338 | OA
A. Akopyan, A. I. Bobenko, W. K. Schief, and J. Techter, “On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs,” Discrete and Computational Geometry. Springer Nature, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7666 | OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, vol. 64. Springer Nature, pp. 759–775, 2020.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5678 | OA
H. Edelsbrunner and A. Nikitenko, “Poisson–Delaunay Mosaics of Order k,” Discrete and Computational Geometry, vol. 62, no. 4. Springer, pp. 865–878, 2019.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 1064 | OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4. Springer, pp. 1001–1009, 2018.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 534 | OA
B. Burton, A. N. de Mesmay, and U. Wagner, “Finding non-orientable surfaces in 3-Manifolds,” Discrete & Computational Geometry, vol. 58, no. 4. Springer, pp. 871–888, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1073 | OA
M. Čadek, M. Krcál, and L. Vokřínek, “Algorithmic solvability of the lifting extension problem,” Discrete & Computational Geometry, vol. 54, no. 4. Springer, pp. 915–965, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=01795376

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed